# SDR CALA2025102810658

- Difficulty date: October 27, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 49,728 hours, 26,572 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 32CBA EMEGRANCY LIGHT TO BE INOP WHILE TROUBLESHOOTING 11CBA LIGHT WAS WORKING PRIOR REF LP 6750695 FOR TROUBLESHOOTING BITE TESTS PASS ON POTH PTP AND POWER SUPPLY, NO JOY ON OPS TEST OF LIGHT OK TO MEL PLACARD INSTALLED 11CBA BEEN ADDED TO THIS MEL FOUND PUSHED BACK PIN UNDER 11A ON ONE END OF HARNESS. RESECURED PIN AND LIGHTS OPERATIONAL AT ROW 11ABC. ROW 32ABC RESEATED CONNECTOR, LIGHTS OPERATIONAL. REF AMM 33-51-00 PERFORMED VISUAL CHECK OF EMER LIGHTING.
